A SPECTRAL THEORY FOR DISCONTINUOUSSTURM-LIOUVILLE PROBLEMS ON THE WHOLE LINE


PAŞAOĞLU B., Tuna H.

MATEMATICHE, vol.74, no.2, pp.235-251, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 2
  • Publication Date: 2019
  • Journal Name: MATEMATICHE
  • Journal Indexes: Scopus
  • Page Numbers: pp.235-251
  • Keywords: Singular Sturm-Liouville problem, transmission conditions, spectral function, Parseval equality, expansion formula, SCATTERING